U.S. doctors online nowAsk doctors free
Methuen, MA
A 26-year-old female asked:

Yesterday & today i keep feeling like my face is hot, as if heat is coming off my face, & is very red. not a burn, not a rash. what could cause that?

1 doctor answer2 doctors weighed in
Dr. Charles Gordon
Specializes in Adolescent Medicine
Medicines???: Several of the meds used for treating acne (benzoyl peroxide, and tretinoin) cause the top layers of the skin to peel off. They vary in both concentration and the base they are in ( cream, gel, lotion). If it's irritating you enough tell your doc and he'll change the script.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.